# SDR AALA20111220AFW01

- Difficulty date: December 20, 2011
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 98,777 hours, 16,379 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 4 SLAT DISBONDED. ACCOM[PLISHED DOUBLER REPAIR PER AARD 57-43-00-01.
